# SDR GTIA2025050938909

- Difficulty date: May 7, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N693NK
- Make and model: Airbus A320-232
- Aircraft serial: 8659
- Aircraft time: 19,836 hours, 9,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5347040121000
- Condition: Damaged
- Location: Zone 200
- Part time: 19,836 hours, 9,043 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE DAMAGE FOUND ON CROWN SKIN AT FRAME 52 STRINGERS 2R-3R. RAF-01 3292829-01.-ACCOMPLISHED REPAIR OF GOUGE ON WO 346167 RAF 01-3292829-01
